# SDR AALA202107271207

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 59,103 hours, 24,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 08912
- Part serial: 9077
- Condition: Scratched
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW SCRATCHED. REPLACED L1 WINDOW IAW WORKCARD 08L21056003.
